# SDR DALA2025011300287

- Difficulty date: October 22, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT ON UPPER RT FUSELAGE AREA/CANOPY. FND DENT TO BE NEAR FRAME 15, DENT IS 4 3/16" BY 2 3/4" WITH A DEPTH OF .038". OUT OF LIMITS PER A220 ASRP 53-11-01-05AAA- 661A-A (314041) PERFORMED A DVI OF EXTERNAL AREA AT DAMAGE LOCATION PER ANDTP BD500-A-J51-00-90-01AAA-018A-A. NO DENTS, ELONGATED HOLES, OR OIL CANNING FOUND. (EH 131642) PERFORMED HFEC PER A220 ANDTP BD500-A-051-01-08-01AAA-353A-A ON DENT AREA N.T.F. QC 5411 (029322). C/W SEC I OF ERA 621788-14 REV ORIGINAL . WILL REQUIRE A ONE TIME INSPECTION WITHIN 20 FLIGHT CYCLES. AS WELL AS A REP CHECK WITHIN EVERY 100 FLIGHT HRS AND A PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN 1000 FLIGHT HRS ASSOCIATED ER/A 14-621788 ADDED FOR AC 8104. REPAIRED PER ER/A 621788-14 REV. A PRI REV. 0, REV. 1, REV. 2, REV. 3, REV. 4, AND FINAL ER/A 621788-14 REV. A SECTION IV PERMANENT REPAIR. ALSO REF. LOG 0752057. (LP# 6012669)
